# SDR IPXA2021062470927

- Difficulty date: May 26, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B5377413620000
- Condition: Corroded
- Location: Fr 33-
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMAIN COMPARTMENT SEAT TRACK CLS FITTING AT FR 33 Y-6 HAS CORROSION.REMOVED AND REPLACED CLS ADAPTER PER EO# A300-5310-80603-A
